Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1962, Issue 210

Issues

Spiegelungsrelationen in orthogonalen Gruppen.

Sigrid Becken
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1962.210.205

About the article

Published Online: 2009-12-10

Published in Print: 1962-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1962, Issue 210, Pages 205–215, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1962.210.205.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sigrid Böge
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1967, Volume 30, Number 3-4, Page 165
[2]
Sigrid Becken
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1964, Volume 26, Number 3-4, Page 211
[3]
Martin G�tzky
Mathematische Zeitschrift, 1968, Volume 104, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in